Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Mod $p$ decompositions of the loop spaces of compact symmetric spaces

Shizuo Kaji, Akihiro Ohsita and Stephen Theriault

Algebraic & Geometric Topology 15 (2015) 1771–1811
Bibliography
1 P Beben, $p$–primary homotopy decompositions of looped Stiefel manifolds and their exponents, Algebr. Geom. Topol. 10 (2010) 1089 MR2653057
2 P Beben, S Theriault, The loop space homotopy type of simply-connected four-manifolds and their generalizations, Adv. Math. 262 (2014) 213 MR3228428
3 P Beben, J Wu, The homotopy type of a Poincaré complex after looping,
4 M Bendersky, D M Davis, M Mimura, $v_1$–periodic homotopy groups of exceptional Lie groups: Torsion-free cases, Trans. Amer. Math. Soc. 333 (1992) 115 MR1116310
5 J M Burns, Homotopy of compact symmetric spaces, Glasgow Math. J. 34 (1992) 221 MR1167338
6 E Cartan, Sur une classe remarquable d'espaces de Riemann, I, Bull. Soc. Math. France 54 (1926) 214
7 E Cartan, Sur une classe remarquable d'espaces de Riemann, II, Bull. Soc. Math. France 55 (1927) 114 MR1504909
8 P E Chaput, L Manivel, N Perrin, Quantum cohomology of minuscule homogeneous spaces, Transform. Groups 13 (2008) 47 MR2421317
9 F R Cohen, J C Moore, J A Neisendorfer, The double suspension and exponents of the homotopy groups of spheres, Ann. of Math. 110 (1979) 549 MR554384
10 F R Cohen, J C Moore, J A Neisendorfer, Torsion in homotopy groups, Ann. of Math. 109 (1979) 121 MR519355
11 F R Cohen, J A Neisendorfer, A construction of $p$–local $H$–spaces, from: "Algebraic topology" (editors I Madsen, B Oliver), Lecture Notes in Math. 1051, Springer, Berlin (1984) 351 MR764588
12 D M Davis, S D Theriault, Odd-primary homotopy exponents of compact simple Lie groups, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13 (2008) 195 MR2508206
13 J Grbić, H Zhao, Homotopy exponents of some homogeneous spaces, Q. J. Math. 62 (2011) 953 MR2853224
14 H Hamanaka, A Kono, A note on Samelson products and mod $p$ cohomology of classifying spaces of the exceptional Lie groups, Topology Appl. 157 (2010) 393 MR2563290
15 B Harris, On the homotopy groups of the classical groups, Ann. of Math. 74 (1961) 407 MR0131278
16 B Harris, Suspensions and characteristic maps for symmetric spaces, Ann. of Math. 76 (1962) 295 MR0149479
17 B Harris, Some calculations of homotopy groups of symmetric spaces, Trans. Amer. Math. Soc. 106 (1963) 174 MR0143216
18 Y Hirato, H Kachi, M Mimura, Homotopy groups of the homogeneous spaces $F_4/G_2,F_4/\mathrm{Spin}(9)$ and $E_6/F_4$, Proc. Japan Acad. Ser. A Math. Sci. 77 (2001) 16 MR1812742
19 A Iliev, L Manivel, The Chow ring of the Cayley plane, Compos. Math. 141 (2005) 146 MR2099773
20 K Ishitoya, Cohomology of the symmetric space $E`I$, Proc. Japan Acad. Ser. A Math. Sci. 53 (1977) 56 MR0488098
21 K Ishitoya, Integral cohomology ring of the symmetric space $E`I“I$, J. Math. Kyoto Univ. 17 (1977) 375 MR0442959
22 K Ishitoya, H Toda, On the cohomology of irreducible symmetric spaces of exceptional type, J. Math. Kyoto Univ. 17 (1977) 225 MR0442958
23 I M James, Reduced product spaces, Ann. of Math. 62 (1955) 170 MR0073181
24 S Kaji, D Kishimoto, Homotopy nilpotency in $p$–regular loop spaces, Math. Z. 264 (2010) 209 MR2564939
25 D Kishimoto, Homotopy nilpotency in localized $\mathrm{SU}(n)$, Homology, Homotopy Appl. 11 (2009) 61 MR2506127
26 P G Kumpel Jr., Symmetric spaces and products of spheres, Michigan Math. J. 15 (1968) 97 MR0226671
27 C A McGibbon, Some properties of $H$–spaces of rank $2$, Proc. Amer. Math. Soc. 81 (1981) 121 MR589152
28 M Mimura, Quelques groupes d'homotopie métastables des espaces symétriques $\mathrm{Sp}(n)$ et $\mathrm{U}(2n)/\mathrm{Sp}(n)$, C. R. Acad. Sci. Paris Sér. A-B 262 (1966) MR0189030
29 M Mimura, Quasi-$p$–regularity of symmetric spaces, Michigan Math. J. 18 (1971) 65 MR0301756
30 M Mimura, G Nishida, H Toda, Mod $p$ decomposition of compact Lie groups, Publ. Res. Inst. Math. Sci. 13 (1977/78) 627 MR0478187
31 M Mimura, H Toda, Cohomology operations and homotopy of compact Lie groups, I, Topology 9 (1970) 317 MR0266237
32 M Mimura, H Toda, Topology of Lie groups, I, II, Translations of Mathematical Monographs 91, Amer. Math. Soc. (1991) MR1122592
33 M Nakagawa, The integral cohomology ring of $E_7/T$, J. Math. Kyoto Univ. 41 (2001) 303 MR1852986
34 M Nakagawa, The integral cohomology ring of $E_8/T$, Proc. Japan Acad. Ser. A Math. Sci. 86 (2010) 64 MR2641799
35 H Ōshima, A homotopy group of the symmetric space $\mathrm{SO}(2n)/\mathrm{U}(n)$, Osaka J. Math. 21 (1984) 473 MR759475
36 S Terzić, Rational homotopy groups of generalised symmetric spaces, Math. Z. 243 (2003) 491 MR1970014
37 S D Theriault, The $H$–structure of low-rank torsion free $H$–spaces, Q. J. Math. 56 (2005) 403 MR2161254
38 H Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies 49, Princeton Univ. Press (1962) MR0143217
39 H Toda, T Watanabe, The integral cohomology ring of $F_{4}/T$ and $E_{6}/{T}$, J. Math. Kyoto Univ. 14 (1974) 257 MR0358847
40 T Watanabe, The integral cohomology ring of the symmetric space $\mathit{EVII}$, J. Math. Kyoto Univ. 15 (1975) 363 MR0380857